Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equational axioms for classes of lattices


Author: Kirby A. Baker
Journal: Bull. Amer. Math. Soc. 77 (1971), 97-102
MSC (1970): Primary 06A20, 08A15; Secondary 06A30, 08A20
DOI: https://doi.org/10.1090/S0002-9904-1971-12618-6
MathSciNet review: 0288058
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. A. Baker, Equational classes of modular lattices, Pacific J. Math. 28 (1969), 9-15. MR 39 #5435. MR 244118
  • 2. K. Baker, P. Fishburn and F. Roberts, Partial orders of dimension 2, interval orders, and interval graphs, Rand Corp., p. 4376. MR 300944
  • 3. G. Birkhoff, Lattice theory, 3rd. ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc. Providence, R. I., 1967. MR 37 #2638. MR 227053
  • 4. R. P. Dilworth, The structure of relatively complemented lattices, Ann. of Math. (2) 51 (1950), 348-359. MR 11, 489. MR 33795
  • 5. G. Grätzer, Universal algebra, Van Nostrand, Princeton, N.J., 1968. MR 40 #1320. MR 248066
  • 6. B. Jónsson, Modular lattices and Desargues' theorem, Math. Scand. 2 (1954), 295-314. MR 16, 787. MR 67859
  • 7. B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110-121. MR 38 #5689. MR 237402
  • 8. B. Jónsson, Equational classes of lattices, Math. Scand. 22 (1968), 187-196. MR 40 #66. MR 246797
  • 9. R. McKenzie, Equational bases for lattice theories, Math. Scand. (to appear). MR 274353
  • 10. R. McKenzie, Equational bases and non-modular lattice varieties (to appear).
  • 11. M.-P. Schützenberger, Sur certains axiomes de la théorie des structures, C. R. Acad. Sci. Paris 221 (1945), 218-220. MR 7, 235. MR 14058
  • 12. R. Wille, Primitive Länge und primitive Weite bei modularen Verbänden, Math. Z. 108 (1969), 129-136. MR 39 #2672. MR 241332

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A20, 08A15, 06A30, 08A20

Retrieve articles in all journals with MSC (1970): 06A20, 08A15, 06A30, 08A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12618-6

American Mathematical Society